`a`
Related Articles
1

A Liouville-type theorem for higher order elliptic systems

Discrete and Continuous Dynamical Systems  Volume 34, Issue 9, Pages : 3317 - 3339, 2014

Frank Arthur - (email), Xiaodong Yan - (email), Mingfeng Zhao - (email)

 Abstract       References       Full Text      Related Articles

2

Structure on the set of radially symmetric positive stationary solutions for a competition-diffusion system

DCDS Supplements  Volume 2013, Issue special, Pages : 427 - 436, 2013

Yukio Kan-On - (email)

 Abstract       References       Full Text      Related Articles      

3

Asymptotic behavior of positive solutions for a class of quasilinear elliptic equations with general nonlinearities

Communications on Pure and Applied Analysis  Volume 13, Issue 1, Pages : 97 - 118, 2013

Shinji Adachi - (email), Masataka Shibata - (email), Tatsuya Watanabe - (email)

 Abstract       References       Full Text      Related Articles

4

The Dirichlet problem for fully nonlinear elliptic equations non-degenerate in a fixed direction

Communications on Pure and Applied Analysis  Volume 13, Issue 1, Pages : 119 - 133, 2013

Paola Mannucci - (email)

 Abstract       References       Full Text      Related Articles

5

A Liouville theorem of degenerate elliptic equation and its application

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4549 - 4566, 2013

Genggeng Huang - (email)

 Abstract       References       Full Text      Related Articles

6

Harnack's inequality for fractional nonlocal equations

Discrete and Continuous Dynamical Systems  Volume 33, Issue 7, Pages : 3153 - 3170, 2013

Pablo Raúl Stinga - (email), Chao Zhang - (email)

 Abstract       References       Full Text      Related Articles

7

Quasilinear elliptic problem with Hardy potential and singular term

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1363 - 1380, 2012

Boumediene Abdellaoui - (email), Ahmed Attar - (email)

 Abstract       References       Full Text      Related Articles

8

Coexistence and extinction in the Volterra-Lotka competition model with nonlocal dispersal

Communications on Pure and Applied Analysis  Volume 11, Issue 5, Pages : 1699 - 1722, 2012

Georg Hetzer - (email), Tung Nguyen - (email), Wenxian Shen - (email)

 Abstract       References       Full Text      Related Articles

9

Traveling wave solutions of a competitive recursion

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 1, Pages : 173 - 189, 2011

Guo Lin - (email), Wan-Tong Li - (email)

 Abstract       References       Full Text      Related Articles

10

The singular limit of a haptotaxis model with bistable growth

Communications on Pure and Applied Analysis  Volume 11, Issue 1, Pages : 209 - 228, 2011

Elisabeth Logak - (email), Chao Wang - (email)

 Abstract       References       Full Text      Related Articles

11

Monostable wavefronts in cooperative Lotka-Volterra systems with nonlocal delays

Discrete and Continuous Dynamical Systems  Volume 31, Issue 1, Pages : 1 - 23, 2011

Guo Lin - (email), Wan-Tong Li - (email), Shigui Ruan - (email)

 Abstract       References       Full Text      Related Articles

12

Energy minimizers of a thin film equation with born repulsion force

Communications on Pure and Applied Analysis  Volume 10, Issue 2, Pages : 803 - 815, 2010

Huiqiang Jiang - (email)

 Abstract       References       Full Text      Related Articles

13

A comparison principle for a Sobolev gradient semi-flow

Communications on Pure and Applied Analysis  Volume 10, Issue 1, Pages : 69 - 91, 2010

Timothy Blass - (email), Rafael De La Llave - (email), Enrico Valdinoci - (email)

 Abstract       References       Full Text      Related Articles

14

Positive solutions and bifurcation phenomena for nonlinear elliptic equations of logistic type: The superdiffusive case

Communications on Pure and Applied Analysis  Volume 9, Issue 6, Pages : 1507 - 1527, 2010

Michael E. Filippakis - (email), Donal O'Regan - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       Full Text      Related Articles

15

Some properties of positive radial solutions for some semilinear elliptic equations

Communications on Pure and Applied Analysis  Volume 9, Issue 4, Pages : 943 - 953, 2010

Zhuoran Du - (email)

 Abstract       Full Text      Related Articles

16

Dynamics of dislocation densities in a bounded channel. Part I: smooth solutions to a singular coupled parabolic system

Communications on Pure and Applied Analysis  Volume 9, Issue 3, Pages : 703 - 719, 2010

Hassan Ibrahim - (email), Mustapha Jazar - (email), Régis Monneau - (email)

 Abstract       Full Text      Related Articles

17

Nonlocal spatially inhomogeneous Hamilton-Jacobi equation with unusual free boundary

Discrete and Continuous Dynamical Systems  Volume 26, Issue 2, Pages : 493 - 519, 2009

Yoshikazu Giga - (email), Przemysław Górka - (email), Piotr Rybka - (email)

 Abstract       Full Text      Related Articles

18

A remark on exponential stability of time-delayed Burgers equation

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 1, Pages : 219 - 225, 2009

Yanbin Tang - (email), Ming Wang - (email)

 Abstract       Full Text      Related Articles

19

Convergence to self-similar solutions for a semilinear parabolic equation

Discrete and Continuous Dynamical Systems  Volume 21, Issue 3, Pages : 703 - 716, 2008

Marek Fila - (email), Michael Winkler - (email), Eiji Yanagida - (email)

 Abstract       Full Text      Related Articles

20

Internal nonnegative stabilization for some parabolic equations

Communications on Pure and Applied Analysis  Volume 7, Issue 3, Pages : 491 - 512, 2008

B. E. Ainseba - (email), Sebastian Aniţa - (email)

 Abstract       Full Text      Related Articles

21

On a nonlocal reaction-diffusion population model

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 1, Pages : 65 - 73, 2007

Keng Deng - (email)

 Abstract       Full Text      Related Articles

22

Partial flat core properties associated to the $p$-laplace operator

DCDS Supplements  Volume 2007, Issue Special, Pages : 965 - 973, 2007

Shingo Takeuchi - (email)

 Abstract       Full Text      Related Articles      

23

On the Dirichlet problem for non-totally degenerate fully nonlinear elliptic equations

Communications on Pure and Applied Analysis  Volume 5, Issue 4, Pages : 709 - 731, 2006

Martino Bardi - (email), Paola Mannucci - (email)

 Abstract       Full Text      Related Articles

24

A Liouville type Theorem for an integral system

Communications on Pure and Applied Analysis  Volume 5, Issue 4, Pages : 855 - 859, 2006

Dezhong Chen - (email), Li Ma - (email)

 Abstract       Full Text      Related Articles

25

Remarks on singular critical growth elliptic equations

Discrete and Continuous Dynamical Systems  Volume 14, Issue 4, Pages : 707 - 719, 2006

Shuangjie Peng - (email)

 Abstract       Full Text      Related Articles

26

Uniqueness results for fully nonlinear degenerate elliptic equations with discontinuous coefficients

Communications on Pure and Applied Analysis  Volume 5, Issue 1, Pages : 213 - 240, 2005

Pierpaolo Soravia - (email)

 Abstract       Full Text      Related Articles

27

Bifurcation structures of positive stationary solutions for a Lotka-Volterra competition model with diffusion II: Global structure

Discrete and Continuous Dynamical Systems  Volume 14, Issue 1, Pages : 135 - 148, 2005

Yukio Kan-On - (email)

 Abstract       Full Text      Related Articles

28

Critical point, anti-maximum principle and semipositone p-laplacian problems

DCDS Supplements  Volume 2005, Issue Special, Pages : 209 - 215, 2005

E. N. Dancer - (email), Zhitao Zhang - (email)

 Abstract       Full Text      Related Articles      

29

Gamma-star-shapedness for semilinear elliptic equations

Communications on Pure and Applied Analysis  Volume 4, Issue 1, Pages : 93 - 99, 2004

Antonio Greco - (email), Marcello Lucia - (email)

 Abstract       Full Text      Related Articles

30

O.D.E. type behavior of blow-up solutions of nonlinear heat equations

Discrete and Continuous Dynamical Systems  Volume 8, Issue 2, Pages : 435 - 450, 2002

Frank Merle - (email), Hatem Zaag - (email)

 Abstract       Full Text      Related Articles

31

Global bifurcation structure of stationary solutions for a Lotka-Volterra competition model

Discrete and Continuous Dynamical Systems  Volume 8, Issue 1, Pages : 147 - 162, 2001

Yukio Kan-On - (email)

 Abstract       Full Text      Related Articles

32

Pursuit-evasion games with state constraints: dynamic programming and discrete-time approximations

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 361 - 380, 2000

Martino Bardi - (email), Shigeaki Koike - (email), Pierpaolo Soravia - (email)

 Abstract       Full Text      Related Articles